MAUDE Adverse Event Report: LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT

LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT
Model Number SG-HBB-31-111-80-12
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Aneurysm (1708); Infarction, Cerebral (1771); High Blood Pressure/ Hypertension (1908); Occlusion (1984); Peripheral Vascular Disease (2002); Thrombus (2101)
Date of Event 07/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A full review of the device history record for this device has been carried out with no anomalies identified; product was manufactured and released for sale in accordance with specifications.There is no information to suggest that the device has not met the final release criteria.A re-intervention was performed to treat the peripheral vascular thrombotic occlusion by placement of a zilver stent (cook) which was successful.The endoleak was also resolved by placing an excluder 32mm cuff.The patient was administered heparin to address the post-op cerebral infarction.It was confirmed that plaque was present at the brachiocephalic artery and the infarction was more serious at the right portion.The physician believes that a possible cause of the infarction might be due to the manipulation of the catheter from the brachial artery, and additional information received on 09 aug 2016 states that it is possible that the thrombosis travelled to the cerebral vessels while manipulating the competitor's catheters around the aortic arch by reaching access from both sides of the brachial arteries combined with the length of the procedure time.
 
Event or Problem Description
Evar was performed on (b)(6) 2016.Cerebral infarction and peripheral thrombotic occlusion on both sides.Re-intervention performed to treat thrombotic occlusion and endoleak also resolved.The procedure was performed by placing a main body from the right approach following the ifu.Final angiography revealed a type 1a endoleak at the proximal neck.The decision was made to monitor the endoleak.Post operation, after admission to icu, the patient experienced a cold sensation in both lower legs.The physician confirmed a suspected peripheral vascular thrombotic occlusion which was present.At this point, it was also confirmed that there were symptoms of cerebral infarction.A re-intervention was performed to treat the peripheral vascular thrombotic occlusion by placement of a zilver stent (cook) which was successful.The endoleak was successfully resolved by placing a competitors excluder 32mm cuff.

Brand Name
AORFIX AAA FLEXIBLE STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
LOMBARD MEDICAL LTD.
4 trident park
didcot, oxfordshire OX11 7HJ
UK  OX11 7HJ
MDR Report Key5882234
Report Number3004753364-2016-00025
Device Sequence Number1367165
Product Code MIH
UDI-Device Identifier05055715611534
UDI-Public(01)05055715611534(17)180505(10)CP72830-1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/05/2018
Device Model NumberSG-HBB-31-111-80-12
Device Lot NumberCP72830-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2016
Initial Report FDA Received Date08/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR